# SDR 04FDEA02819

- Difficulty date: September 27, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0264507
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 541EB HAS SEVERAL AREAS OF DELAMINATION.  REPAIRED PANEL BY FABRICATING AND BONDING NEW INNER SKIN, OUTERSKIN, DOUBLER AND CORE IAW   DC10 DRAWING ARC0264 AND EA8-5710-77620.
